The pain brings inconvenience to adults and children, reduces the quality of life, destroys plans. Analgesics such as Nurofen and Analgin help to get rid of the unpleasant symptom.
How to act on the body?
The drugs have a similar therapeutic effect: anti-inflammatory, analgesic, antipyretic. They can not eliminate the cause of the disease, since they are intended for symptomatic treatment. Therefore, they should be used as part of complex therapy, along with other medications.
What is the difference?
The main difference between drugs is in their composition. The active component of Analgin is metamizole sodium, and Nurofen is ibuprofen.
Indications for use
Means are used in adults and children for the relief of pain of different origin: headache, dental, migraine, postoperative, articular, rheumatic, muscular, menstrual. The drugs are prescribed for neuralgia, biliary and renal colic, elevated body temperature against the background of infectious and inflammatory diseases.
Analgin or Nurofen? What is better to take?
Nurofen is considered a safer medication. It rarely causes side effects and can be applied from 3 months of life.
Analgin is a toxic drug banned in many countries. It is recommended to use it in cases of extreme necessity.
How to take together?
The simultaneous use of drugs is allowed in severe cases where safer combinations do not help. In this case, Analgin is used in suppositories or injections, and Nurofen is used in tablets or suppositories.
Before using drugs you need to learn special instructions for their use.
Pregnancy and lactation
Analgin is contraindicated in pregnant women (especially in the first trimester and within 6 weeks before delivery). The absolute contraindication to the use of Nurofen - 3 trimester, relative - the first 6 months of pregnancy.
Both drugs are prohibited to use during lactation.
Preparations are allowed for use, starting from 3 months. However, pediatricians are not advised to use Analgin for the treatment of children under 1 year old (regardless of the dosage form).
Nurofen is prescribed with caution in old age.
Side effects of Nurofen and Analgin
Drugs can cause the following adverse reactions:
- abdominal discomfort, diarrhea, vomiting, nausea, ulcers of the mucous membranes, internal bleeding (in the gastrointestinal tract);
- skin itching, rash, urticaria, angioedema, anaphylactic shock;
- renal failure;
- inflammation of the bladder;
- noise in ears;
- dizziness, etc.
When using Nurofen, side effects occur less.
Contraindications Nurofen and Analgin
Nurofen is not used for hypersensitivity to the components of the drug, lowered blood pressure, heart and blood diseases, gastrointestinal diseases (including with ulcers and bleeding), pathologies of the optic nerve, severe renal and hepatic failure, simultaneous use of alcohol, asthma, disturbances in the work of the vestibular apparatus.
Analgin is not prescribed to patients with individual intolerance, anemia, liver and kidney diseases, pain syndrome in the gastrointestinal tract of unknown origin, asthma, hematopoietic oppression, pathologies blood.
Impact on driving
When using Nurofen, problems with vision, drowsiness, dizziness, lethargy can occur. Driving transport in the presence of such side effects is impossible.
Interaction with other drugs
Drugs are able to interact with a large number of medicines. Before using Analgin or Nurofen at the same time as other medicines, you should consult with a specialist.
Compatibility with alcohol
Painkillers are not compatible with ethanol.
If the maximum single dose is regularly exceeded, overdose symptoms occur: nausea, vomiting, abdominal pain, decrease in pressure, drowsiness, convulsions, disorientation, etc. When they appear, you need to call an ambulance, conduct symptomatic therapy.
Treatment of overdose includes gastric lavage, taking laxatives and sorbents, conducting forced diuresis and other activities.
Pharmacy sales terms
You can buy drugs at the pharmacy without a prescription.
Store drugs should be at a temperature of up to + 25 ° C. The maximum temperature during storage of candles Analgin is + 15 ° C.
The shelf life of tablets Analgin is 5 years, candles and solution - 3 years. Nurofen can be used for 3 years from the date of issue.
Other drugs with analgesic effects: Ibuprofen, Optalgin, Baralgin, Revalgin, Tetralgin, Pentabufen, Antipyrine, Akofil, Spazmolgon, Ibuprom, Brufen, Ibufen, etc.
Packaging Analgin costs 7-210 rubles. (tablets are cheap, solution is more expensive). The approximate price of Nurofen is 100-200 rubles.
Anastasia, 25, Kazan: “She gave Nurofen to a child with a cold, flu and chickenpox. In all cases, treatment was well tolerated. The pain passed, the body temperature decreased, the son ceased to be capricious and cry. I do not take analgin myself and do not give it to children, since it is toxic. ”
Lyudmila, 51, Smolensk: “I used to suffer only thyrotoxicosis, but over time I was diagnosed with pancreatitis. The disease is accompanied by severe pain in the abdomen, so at first it is impossible to do without analgesics. Initially, she took Analgin in small dosages, but after the appearance of side effects, she switched to Nurofen. The pain has become less severe, I feel better. ”
Anatoly, 38, Moscow: “With severe abdominal pain, Nurofen began to drink, then he called an ambulance. Doctors said it was an attack of appendicitis. Therefore, do not rush to drink painkillers before making a diagnosis. "